# SDR CALA2024112101227

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737924ER
- Aircraft serial: 38703
- Aircraft time: 36,274 hours, 13,004 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT CARGO DOOR PROXIMITY SWITCH/INTERLOCK TO BE INOP. STUCK IN CLOSED POSITION. REF LOGPAGE 9899466. PLUNGER/ACTUATOR WILL NOT PUSH BACK OUT AFTER DOOR IS OPEN. REQUESTING MEL 5203A TO BE APPLIED FOR AFT CARGO DOOR WARNING LIGHT DISPATCH DESK: 18   NAME: JF                   DATE: 19-NOV-24.NOC.DESK: 737 TOMC APPROVES AFT CARGO DOOR PROX SWITCH INOP. APPLIED MEL 5203A. TOMC APPROVED
